Management of Skin Toxicities from Multikinase Inhibitor Therapies

Multikinase Inhibitor Skin Toxicity

The information on the site is not country-specific, and may contain information that is outside the approved indications in the country in which you are located.

This site contains information and education for healthcare professionals and patients.

Healthcare Professionals

This section contains information, treatment algorithms and educational materials for healthcare professionals (HCPs) relating to the management of dermatological side effects in patients treated with multikinase inhibitors.

Patients and Caregivers

This section contains information for patients and Caregivers on skin, mouth and hair changes (known as adverse reactions) that can sometimes occur with a particular type of cancer drug, known as multikinase inhibitors.

Healthcare Professionals

Information, treatment algorithms and educational materials for healthcare professionals (HCPs).

By pursuing, you confirm that you have read and understand the disclaimer.

Disclaimer

Read more

Patients and Caregivers

Information for patients and Caregivers that can sometimes occur with a particular type of cancer drug, known as multikinase inhibitors.

By pursuing, you confirm that you have read and understand the disclaimer.

Disclaimer

Read more

This site uses cookies. Some of these cookies are essential, while others help us improve your experience by providing insights into how the site is being used.

For more detailed information on the cookies we use, please check our Privacy Policy.

Customise settings